American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A52) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Orthogonal polynomials associated with invariant measures on Julia sets. Bull. Amer. Math. Soc. 7 (1982) 381-384. MR 663789.
Abstract, references, and article information   
View Article: PDF

[2] William F. Trench. Proof of a conjecture of Askey on orthogonal expansions with positive coefficients. Bull. Amer. Math. Soc. 81 (1975) 954-956. MR 0374798.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1